MathSciNet Relay Station
MathSciNet bibliographic data
MR102720 (21 #1506) 45.00
Gohberg, I. C.; Kreĭn, M. G. Systems of integral equations on the half-line with kernels depending on the difference of the arguments. (Russian) Uspehi Mat. Nauk (N.S.) 13 1958 no. 2 (80), 3–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement